Opened Access Some recent results on the Muskat problem

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Castro Martínez, Ángel
Córdoba Gazolaz, Diego
Gancedo García, Francisco
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2010
Publicado en: Journées Équations aux dérivées partielles, 299 (2), 1-14.
Tipo de documento: Artículo
Resumen: We consider the dynamics of an interface given by two incompressible fluids with different characteristics evolving by Darcy’s law. This scenario is known as the Muskat problem, being in 2D mathematically analogous to the two-phase Hele-Shaw cell. The purpose of this paper is to outline recent results on local existence, weak solutions, maximum principles and global existence.
Cita: Castro Martínez, Á., Córdoba Gazolaz, D. y Gancedo García, F. (2010). Some recent results on the Muskat problem. Journées Équations aux dérivées partielles, 299 (2), 1-14.
Tamaño: 548.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/49095

DOI: 10.5802/jedp.62

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones